Sh:376

Bib entry
@article{Sh:376,
 author = {Shelah, Saharon and Soukup, Lajos},
 title = {{Some remarks on a problem of J. D. Monk}},
 journal = {Period. Math. Hungar.},
 fjournal = {Periodica Mathematica Hungarica. Journal of the J\'anos Bolyai Mathematical Society},
 volume = {30},
 number = {2},
 year = {1995},
 pages = {155--163},
 issn = {0031-5303},
 doi = {10.1007/BF01876630},
 mrclass = {03E35 (06E05)},
 mrnumber = {1326777},
 mrreviewer = {Judith Roitman},
 doi = {10.1007/BF01876630}
}